Sorry to hear you received a diagnosis of Multiple Sclerosis.
It's possible the symptoms you're experiencing after steroids is simply part of your current exacerbation (relapse, attack, flare-up) and would have shown up even if steroids weren't used. It is possible for you to feel worse on steroids before feeling better.
The length of an exacerbation and recovery is different for everyone. My severe exacerbations would last 4 to 6 weeks, with and without steroids and recovery would take approximately a year. Recovery for me was mainly about
trying to regain my mobility. My milder exacerbations lasted approximately 2 to 3 weeks and recovery took about
a week or two.
It's very common for me to walk and once I stop, notice vibrations/buzzing/tingling in my legs. I guess it's there while I'm walking but I have always noticed it when I stop, this is due to spinal cord lesions. I have Lhermitte's sign and get vibrations/buzzing from the waist down when I bend my head down. I have had Lhermitte's as a permanent symptoms for 32 years.
It's perfectly normal to have abnormal sensations when you have Multiple Sclerosis. Once you get used to some of the sensations you might find you can ignore them...for the most part
Remission, in MS, are either complete (no symptoms) or partial (residual symptoms) with partial being the most common.
Vitamin D: I agree you need a new Neurologist. It's important to have a blood test to check your D level before starting D supplements. Those with MS should have a D level at the higher range of normal. Some with MS don't notice any difference others do. There is information out that if you are D deficient or on the low end of normal you are at risk for more exacerbations ---- I don't know if this is actually true or not, but it's not true in my case. When I am in the low normal range or deficient I am more physically weak, when my levels stay somewhere between 70-80 physically I do better.
Diagnosed with Multiple Sclerosis in 1985
PTSD diagnosed Feb 2004 (PTSD since age 2), Anxiety/Panic attacks secondary to PTSD.